# SDR AWXA0000121

- Difficulty date: March 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654587543
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD CABIN R-1 DOOR MOP SILL CORRODED BEYOND LIMITS.  REMOVED DAMAGED AREA IAW 737 SRM 51-40-3, FABRICATED ANGLE SPLICE FROM (7075 T6 .080 QQA 250/13 R710366, ANGLE 7075-0-.090 QQA 250/13 R609935 AND ANGLE SPLICE 7075T6 .090 QQA 250/13 R 691194) IAW 737 SRM 51-40-4, INSTALLED PARTS IAW 737 SRM 51-40-3.
